| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user underwent explanation following an infection that resulted in migration of the electrode array.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.